# SDR SWAA2016101708861

- Difficulty date: October 3, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT CREASE BEAM CORRODED BETWEEN BS 294 TO 360, LBL 56.   R & R THE CREASE BEAM IAW SRM & DWG.
